MathSciNet Relay Station
MathSciNet bibliographic data
MR1881705 32H50 (32U35 32U40 37F10)
Diller, Jeffrey Invariant measure and Lyapunov exponents for birational maps of ${\bf P}^2$. Comment. Math. Helv. 76 (2001), no. 4, 754–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement